MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE TOMCAT SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE TOMCAT SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375545000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that during use, the knife left black marks on soft tissue.

Brand Name
TOMCAT SHAVER BLADE F-SERIES 4.0MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24736442
Report Number0002936485-2026-00191
Device Sequence Number13367352
Product Code GFA
UDI-Device Identifier37613327061797
UDI-Public37613327061797
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375545000
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown